Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Nasal problems due to use of cocaine

So here it is short and sweet. I m 28 and sadly to day I have been doing cocaine for 6 years and there is little left inside my nose. Its not a deviated septum that s the problem like most do. My problem is the left nostril has lost support from repetition of use so bad that it s kind of collapsed and is now very flaccid and loose it feels like it s just skin . Looking at the nose the tip has lost a little bit if shape and is very hard and pointy at tip. It s all messed up so bad I don t know how it came to this. I just want to know if I can have my nose left. Money is not an issue. I just want to hear that everything will be ok if I stop, yes you can fix your nose. Please god let it be so.
Asked On : Fri, 3 Jun 2011
Answers:  2 Views:  1334
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Lab Tests
General & Family Physician 's  Response
Thanks for your query.
Several people who used cocaine had the same thing happen to them after snorting for long periods. Snorting causes nasal cavity and nasal septum damage and this lead to recurrent infections of nose and crusting. Most of the cases in initial days were able to heal and had no long term effects. You should remember that after long term use they causes permanent irreversible nasal cavity membrane and septum damage.

So please stop cocaine and it will cure all your nose problem for sure.

Best wishes.
Answered: Wed, 29 Aug 2012
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,thanks for query.first of all congratulations on making your mind about quitting drugs.Yes things can be fine,first of all visit a E.N.T. and get an x-ray of para nasal sinus done to see the extent of damage/problem.After having assessment if there are some structural damages they can be fixed by plastic surgeon effectively this days.First of all stop taking drugs and then visit the E.N.T.,please pass on this message of yours to your friends about bad effects of drugs on your body,you will do a great social service.bye and all the best.
Answered: Fri, 3 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor